Skip to content

Finite Difference Methods for Ordinary and Partial Differential Equations

LeVeque, R. J. (2007). Finite Difference Methods for Ordinary and Partial Differential Equations: Steady-State and Time-Dependent Problems.

Type
Book
Intellectual base
Review or monograph
Year
2007
Pages cited
1-2
DOI
10.1137/1.9780898717839
ISBN
9780898716290
DOI registrant
Society for Industrial and Applied Mathematics
Link
https://doi.org/10.1137/1.9780898717839

Cited by

2 citations across 2 artifacts.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:52465c9a6edb · see in the full table